Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Ear fullness, blockage. Taken omeperazole. Due to food allergies or LES?

I have had a problem with my ears for two years. They become full and clogged. After numerous ear fixes that didn t work and trying Dramamine, which seemed to help after a few days temporarily, I went to an ENT. She said it was my stomach and put me on Omeperazole. I took it and immediately was a symptomatic. After further research I believe the problem is the LES. Caffeine, chocolate, alcohol and tomatoes and sauces seem to be the cause and all the rest symptoms...How long will this problem last? Will these food be forbidden forever?
Asked On : Fri, 3 Aug 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
ENT Specialist 's  Response
it is impossible to say how long the problem may last, but yes, if you have good diet control you will get well soon.
you must meet a gastro-entrologist to find out the cause for your acid reflux and once the cause is known and treated you can start your normal diet again.
Answered: Mon, 10 Feb 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor